MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED FISHER & PAYKEL HEALTHCARE; REUSABLE HUMIDIFICATION CHAMBER

FISHER & PAYKEL HEALTHCARE LIMITED FISHER & PAYKEL HEALTHCARE; REUSABLE HUMIDIFICATION CHAMBER
Model Number MR340E
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject r340e humidification chamber has been requested to be returned to fisher & paykel healthcare new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor in indonesia reported on behalf of a healthcare facility that an mr340e reusable humidification chamber failed the ventilator pre-use leak test.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Method: the subject mr340e humidification chamber was not returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.Our investigation is therefore based on the limited information provided by the healthcare facility and our knowledge of the product.Results: the healthcare facility reported that the humidification chamber was leaking air.Conclusion: without the return of the subject device, we are unable to confirm the cause of the reported event.Every mr340e chamber is pressure tested following the manufacturing process and any holes, cracks, or leaks would be identified during this process.In addition, the pressure test is followed by a visual inspection of each chamber.Any chamber which fails these tests is rejected.The subject mr340e humidification chamber would have met the required specifications at the time of production.The user instructions that accompany the mr340e reusable humidification chambers state the following: - ensure the mr340 o-ring is not twisted when inserted into the chamber base groove and that the chamber dome is pushed fully onto the chamber base as per the chamber assembly instructions.- visually inspect products before each use on a patient.Discard if faulty or if there is any sign of deterioration such as cracks, tears or damage.These may cause gas leaks and loss of ventilation or respiratory support.- before connecting to a patient, ensure the complete circuit functions correctly with required ventilator settings and appropriate ventilator or flow source alarms are set.- check all connections are tightly secured before use.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
REUSABLE HUMIDIFICATION CHAMBER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine 92618
9494341005
MDR Report Key22208718
Report Number9611451-2025-00554
Device Sequence Number12916568
Product Code BTT
UDI-Device Identifier09420012401588
UDI-Public(01)09420012401588(10)2103155891(11)240527
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K913368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR340E
Device Catalogue NumberMR340E
Device Lot Number2103155891
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer08/24/2025
Initial Report FDA Received Date06/15/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown